MathSciNet Relay Station
MathSciNet bibliographic data
MR1164199 (93g:57038) 57R55 (57R65 57S17)
Hughes, Mark Symmetries of homotopy complex projective three spaces. Trans. Amer. Math. Soc. 337 (1993), no. 1, 291–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement